# SDR 20000717SH011

- Difficulty date: June 29, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N422TK
- Make and model: Hwksly HS125600A
- Aircraft serial: 256060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: AIR454285
- Part serial: 2K1397
- Condition: Separated
- Location: Aft Hyd Cabinet
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN NORMAL CRUISE CONFIG, LT (NR 1 LOW HYD POSITION) CAUTION ILLUMINATED FOLLOWED BY (NR 2 LOW HYD POSITION); 30 SECONDS LATER, CORRESPONDINGLY, BOTH NR 1 AND NR 2 HYD PRESS INDICATIORS WENT TO ZERO.  FLAPS AND LANDING GEAR WERE DEPLOYED USING EMERGENCY SYSTEM.  AIRCRAFT LANDED WTIHOUT FURTHER INCIDENT.  UPON INVESTIGATION, FOUND THE LT HYD FLOW INDICATOR VALVE, PN AIR45428-5, SN 2K1397, HAD AN AFT FLANGE HOUSING SEPARATED FROM VALVE HOUSING.  SEPARATION CAUSED BY 4 BROKEN BOLTS WHICH SECURE FLANGE TO VALVE BODY.  SYSTEMS VOID OF FLUID.  (X)
